Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 31, Number 140

All articles in this issue are freely accessible.

Analysis of a mixed finite element method for elasto-plastic plates
F. Brezzi, C. Johnson and B. Mercier.
Math. Comp. 31 (1977), 809-817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443373
Single step Galerkin approximations for parabolic problems
Garth A. Baker, James H. Bramble and Vidar Thomée.
Math. Comp. 31 (1977), 818-847
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448947
A numerical conception of entropy for quasi-linear equations
A. Y. le Roux.
Math. Comp. 31 (1977), 848-872
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0478651
A least squares decomposition method for solving elliptic equations
Dennis C. Jespersen.
Math. Comp. 31 (1977), 873-880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0461948
Chebyshev polynomials in the numerical solution of differential equations
A. G. Morris and T. S. Horner.
Math. Comp. 31 (1977), 881-891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443359
On the $l^{2}$ convergence of an algorithm for solving finite element equations
R. A. Nicolaides.
Math. Comp. 31 (1977), 892-906
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0488722
An extension of the applicability of iterated deffered corrections
Reinhard Frank, Joerg Hertling and Christoph W. Ueberhuber.
Math. Comp. 31 (1977), 907-915
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445848
Comments on: “A comparison of global methods for linear two-point boundary value problems” (Math. Comp. 29 (1975), no. 132, 1007–1019) by R. D. Russell and J. M. Varah
Carl de Boor and Blair Swartz.
Math. Comp. 31 (1977), 916-921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0501939
Correction in the dominant space: a numerical technique for a certain class of stiff initial value problems
P. Alfeld and J. D. Lambert.
Math. Comp. 31 (1977), 922-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0519719
Error estimates for a stiff differential equation procedure
R. Sacks-Davis.
Math. Comp. 31 (1977), 939-953
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0474834
On sparse and symmetric matrix updating subject to a linear equation
Ph. L. Toint.
Math. Comp. 31 (1977), 954-961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0455338
Modifying singular values: existence of solutions to sytems of nonlinear equations having a possibly singular Jacobian matrix
David Gay.
Math. Comp. 31 (1977), 962-973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443325
Computing the strict Chebyshev solution of overdetermined linear equations
Nabih N. Abdelmalek.
Math. Comp. 31 (1977), 974-983
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445803
Gauss interpolation formulas and totally positive kernels
David L. Barrow.
Math. Comp. 31 (1977), 984-993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0483560
Anomalous convergence of a continued fraction for ratios of Kummer functions
Walter Gautschi.
Math. Comp. 31 (1977), 994-999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442204
Roots of two transcendental equations determining the frequency spectra of standing spherical electromagnetic waves
Robert L. Pexton and Arno D. Steiger.
Math. Comp. 31 (1977), 1000-1002
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443286
Recurrence formula of the Taylor series expansion coefficients of the Jacobian elliptic functions
Alois Schett.
Math. Comp. 31 (1977), 1003-1005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442301
Optimizing the arrangement of points on the unit sphere
Joel Berman and Kit Hanes.
Math. Comp. 31 (1977), 1006-1008
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0478006
Computer methods for sampling from Student’s $t$ distribution
A. J. Kinderman, J. F. Monahan and J. G. Ramage.
Math. Comp. 31 (1977), 1009-1018
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443294
Real quadratic fields with class numbers divisible by five
Charles J. Parry.
Math. Comp. 31 (1977), 1019-1029
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498483
Seventeen primes in arithmetic progression
Sol Weintraub.
Math. Comp. 31 (1977), 1030
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0441849
Corrections to Dickson’s table of three dimensional division algebras over $F_{5}$
F. W. Long.
Math. Comp. 31 (1977), 1031-1033
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442043
On the imaginary bicyclic biquadratic fields with class-number $2$
D. A. Buell, H. C. Williams and K. S. Williams.
Math. Comp. 31 (1977), 1034-1042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0441914
Reviews and Descriptions of Tables and Books
Math. Comp. 31 (1977), 1043-1045
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematic tables (Nat. Bur. Standards, Washington, D. C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Ove Skovgaard.
Math. Comp. 31 (1977), 1046
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0443287
Table errata: A treatise on Bessel functions and their applications to physics, second edition (Dover, New York, 1966) by A. Gray and G. B. Mathews
Ove Skovgaard.
Math. Comp. 31 (1977), 1046-1049
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442319
Table Errata
Math. Comp. 31 (1977), 1046-1050
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: “Über die Lösung einiger unbestimmten Gleichungen vierten Grades” (Avh. Norske Vid. Akad. Oslo. I. 1934, no. 14. 1–35) by W. Ljunggren
Daniel Shanks.
Math. Comp. 31 (1977), 1049-1050
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0441858
Corrigenda
Math. Comp. 31 (1977), 1051
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum: “Three new Mersenne primes and a statistical theory” (Math. Comp. 18 (1964), 93–97) by D. B. Gillies
Bryant Tuckerman.
Math. Comp. 31 (1977), 1051
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0441839
Indices
Math. Comp. 31 (1977), 1052-1063
Abstract, references and article information
Full-text PDF Free Access     Request Permissions